# SDR AALA202111195846

- Difficulty date: November 17, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N156AN
- Make and model: Airbus A321-231
- Aircraft serial: 6983
- Aircraft time: 16,718 hours, 6,430 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Hinge Arm
- Part number: D5598141100400
- Condition: Excess Play
- Location: Zone 300 - Stabs
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: EXCESSIVE PLAY HINGE ARM 2 ELEVATOR ON RIGHT HORIZONTAL STABILIZER. REPLACED HINGE ARM END FITTING NUMBER 2 ON RIGHT HORIZONTAL STABILIZER PER AMM 55-16-42-400-001-A.
